| Model Number |
MT20649-PNK |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/17/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on 09/17/2017 that on (b)(6) the receiver had no audio output.No additional event or patient information is available.No product or data were provided for evaluation.The reported no audio output could not be confirmed.A root cause could not be determined.